# SDR ASAA2023092545533

- Difficulty date: September 25, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 35,649 hours, 11,031 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750236
- Part serial: UNK
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RH TRANSITION PANEL IS CORRODED AT STA727H+10 TO STA727K. GROUNDED - YES. REMOVED DAMAGE AND EVALUATED AFT PIT TRANSITION PANEL AT STA727H+10 TO STA727K IAW B737-900ER SRM 53-00-53-1A-2.2.D ORIGINAL THICKNESS IS:.040 IAW B737-900ER SRM 53-60-53-01-2 TABLE 2 REMOVED:.008 REMAINING THICKNESS:.032 AND IS FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-00-53-1A-2.4.A.(2) TOOL#T8224D DUE DATE:03/JAN/24 INSTALLED REPAIR PARTS AT STA727H+10 TO STA727K IAW B737-900ER SRM 53-00-53-2R-5.4.L.
